논문KCI 등재
SCALAR CURVATURE FUNCTIONS OF ALMOST-K¨AHLER METRICS ON A CLOSED SOLV-MANIFOLD
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We discuss on the classification problem of symplectic manifolds into three families according to the scalar curvaturefunctions of almost K¨ahler metrics they admit. We also present a 4-dimensional solv-manifold as an example which belongs to one ofthe three families.
Abstract
We discuss on the classification problem of symplectic manifolds into three families according to the scalar curvaturefunctions of almost K¨ahler metrics they admit. We also present a 4-dimensional solv-manifold as an example which belongs to one ofthe three families.
참고문헌 (8)
- L. Auslander, "Flows on some three dimensional homogeneous spaces", Bull. Amer. Math. Soc, 67, pp.494~497 (1961)
- A. L. Besse, "Einstein manifolds. Ergebnisse der Mathematik, 3 Folge, Band 10" (1987), Springer-Verlag
- D. E. Blair, "On the set of metrics associated to a symplectic or contact form", Bull. Inst. Math. Acad. Sin, 11, pp.297~308 (1983)
- M. Fern´andez, "Compact symplectic solvmanifolds not admitting complex structures", Geom. Dedicata, 34, pp.295~299 (1990)
- J.L. Kazdan, "Existence and conformal deformation of metrics with prescribed gaussian and scalar curvatures", Ann. of Math, 101(2), pp.317~331 (1975)
- J. Kim, "Deformation of almost K¨ahler metrics with constant scalar curvature on compact K¨ahler manifolds", Ann. Global Anal. Geom, 22, pp.49~73 (2002)
- 김종수, "A NOTE ON SCALAR CURVATURE FUNCTIONS OF ALMOST-KÄAHLER METRICS", 순수 및 응용수학, 20(3), pp.199~206 (2013), 한국수학교육학회
- D. McDuff, "Introduction to Symplectic Topology" (1998), Oxford University Press
관련 논문AI추천
A NOTE ON SCALAR CURVATURE FUNCTIONS OF ALMOST-KÄAHLER METRICS김종수한국수학교육학회 · 이론수학과 교직수학2013 · 제20권 제3호A simply connected manifold with two symplectic deformation equivalence classes with distinct signs of scalar curvatures김종수대한수학회 · 대한수학회논문집2014 · 제29권 제4호NOTES ON CRITICAL ALMOST HERMITIAN STRUCTURES박정형, 이정찬, Kouei Sekigawa대한수학회 · 대한수학회보2010 · 제47권 제1호LOCALLY CONFORMAL K¨AHLER MANIFOLDS AND CONFORMAL SCALAR CURVATURE김재만대한수학회 · 대한수학회논문집2010 · 제25권 제2호A NOTE ON COMPACT ALMOST KÄHLER LOCALLY SYMMETRIC SPACES김재만대한수학회 · 대한수학회논문집2012 · 제27권 제1호Locally symmetric almost coK\"{a}hler 5-manifolds with K\"{a}hlerian leavesYaning Wang대한수학회 · 대한수학회보2018 · 제55권 제3호
이 간행물의 다른 논문 (12건)
Remark on average of class numbers of function fields정환엽pp. 365-374Regular convergence spaces박진원pp. 375-382Some notes on strong law of large numbers for Banach space valued fuzzy random variables김윤경, 김주목pp. 383-399ON ALMOST n-SIMPLY PRESENTED ABELIAN p-GROUPSPeter V. Danchevpp. 401-419On coefficients of nilpotent polynomials in skew polynomial rings류성주, 윤상조, 남상복pp. 421-428
